Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have rash on both feet and hand. Used hydrocortzone and neopsorine, no help. Spreading and burn. Treatment?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5788 Questions
I have a rash on the top of both feet and on the top of my right hand that is not going away with the use of hydrocortozone or neopsorine ointment. It is spreading. tends to burn except when I put some ointment on it. what can i use to treat it?
Posted Fri, 2 Aug 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 1 hour later
Thanks for the query.
I would like to know the following additional things.
1. Since when you have this rash?
2. Is it itching or was there an itch initially before the application of medication?
3. Anyone in family having similar problem?
4. Do you have any thyroid problem?

The most important is that, I would like to see the lesion.
Please upload a photograph of the lesion, this will help me in giving a closer diagnosis.
Waiting for your response.
Thank you.
Above answer was peer-reviewed by
Follow-up: Have rash on both feet and hand. Used hydrocortzone and neopsorine, no help. Spreading and burn. Treatment? 3 days later
It is a painful rash that burns before putting the Aveeno ointment on. I had this problem 1 year ago and went to the doctor. I receive a tablet and similar cream from the podiatrist.
No my family does not have this problem
I do not have thyroid problem.
This new appearance has been going on for about three weeks.
Answered by Dr. Rahul Kumar 2 hours later
Thanks for the follow up.
With the detailed history given by you, I would consider the diagnosis of 'small vessel vasculitis'.
It is a condition characterised by painful rash mainly on feet but sometimes even on hand.
Your doctor has given you steroids, which is the main treatment for this condition.
You are not getting relieved by hydrocortisone as it is a very mild steroid.
You may require treatment with a stronger steroid like fluticasone.

Consult your podiatrist regarding the use of fluticasone.

Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor